A Disc-Cutting Theorem and Two-Dimensional Bifurcation of a Reaction-Diffusion System with Inclusions

  • Martin V¨ath University of W¨urzburg, Math. Institut Am Hubland, D-97074 W¨urzburg, Germany.
Keywords: Global bifurcation, two-dimensional bifurcation, elliptic equation, inclusion, Laplace operator

Abstract

We provide a topological disc-cutting theorem which allows to prove that unilateral inclusions in a reaction-diffusion system of prey-predator type with a two-dimensional bifurcation parameter necessarily have a certain global branch of (global) bifurcation points.

Published
2008-12-01
How to Cite
[1]
V¨athM., “A Disc-Cutting Theorem and Two-Dimensional Bifurcation of a Reaction-Diffusion System with Inclusions”, CUBO, vol. 10, no. 4, pp. 85–100, Dec. 2008.